# SDR UIEA2019072604861

- Difficulty date: July 26, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 82,183 hours, 15,152 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

"GEAR TILT" EICAS ON RETRACT ATTEMPT. UNABLE TO RETRACT GEAR DUE TO GEAR LEVER LOCK. RETURNED TO VCP.  ( INSPECTED L/B GEAR AND FOUND HYD LINE LEAKING TO TILT ACTUATOR. INSTALLED TEMP FLEX LINES ON L/ BODY GEAR TILT ACTUATOR. SERVICED AND LEAK CHECKED IAW AMM 32-11-18, LEAK CHECKS OK.    )
